# SDR IPXA2015010785231

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

TOWER ADVISED ON LANDING SAW FLAMES OUT OF NR 1 ENGINE.  PERFORMED BOROSCOPE INSPECTION OF HPT AND HPC IAW MM 72-00-07.  NO DEFECTS NOTED.
